Alert archive / New Mexico / High Wind Warnings in 2006
High Wind Warning 19, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Jan 27, 2006, 2:08 PM MST for Eddy County, New Mexico. It took effect at Jan 27, 2006, 8:00 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2006, 2:08 PM MST (21:08 UTC)
- In effect from
- Jan 27, 2006, 8:00 PM MST
- Expired
- Jan 28, 2006, 5:00 PM MST
- In force
- 21 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 272108 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 308 PM CST FRI JAN 27 2006 ...STRONG WEST WINDS EXPECTED IN THE GUADALUPE MOUNTAINS TONIGHT... .STRONG WEST WINDS ARE EXPECTED TO DEVELOP IN THE GUADALUPE MOUNTAINS TONIGHT AS AN UPPER LEVEL STROM SYSTEM BEGINS TO PASS JUST NORTH OF THE AREA. STRONG MID LEVEL WINDS AT THE BASE OF THIS STORM SYSTEM SHOULD MIX DOWN INTO THE GUADALUPE MOUNTAINS AND INCREASE WEST WINDS THERE TO THE 35 TO 45 MPH RANGE. A FEW GUSTS AROUND 60 MPH WILL BE POSSIBLE..ESPECIALLY IN THE HIGHER ELEVATIONS. THE STRONG WINDS MAY DECREASE DURING THE MORNING HOURS SATURDAY... BUT COULD INCREASE AGAIN SATURDAY AFTERNOON. THEREFORE...A HIGH WIND WATCH WILL BE IN EFFECT FOR THE GUADALUPE MOUNTAINS DURING THE DAY SATURDAY. NMZ027-TXZ258-281000- /O.NEW.KMAF.HW.W.0019.060128T0300Z-060128T1200Z/ /O.NEW.KMAF.HW.A.0004.060128T1200Z-060129T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 208 PM MST FRI JAN 27 2006 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SATURDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SATURDAY. WEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH THIS EVENING IN THE GUADALUPE MOUNTAINS. STRONGER GUSTS ON THE ORDER OF 60 MPH WILL BE POSSIBLE...ESPECIALLY IN THE HIGHER ELEVATIONS. WIND SPEEDS MAY DECREASE BY LATE TONIGHT AND THROUGH PART OF THE MORNING SATURDAY...BUT COULD INCREASE TO HIGH WIND LEVELS AGAIN SATURDAY AFTERNOON. THEREFORE...A HIGH WIND WATCH WILL ALSO BE IN AFFECT FOR THE DAY ON SATURDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
1 follow-up statement
000 WWUS74 KMAF 281003 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 403 AM CST SAT JAN 28 2006 ...STRONG WEST TO SOUTHWEST WINDS EXPECTED TODAY ACROSS THE GUADALUPE AND DAVIS MOUNTAINS... .A DEEPENING SURFACE LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS TODAY WILL RESULT IN AN INCREASE IN WEST TO SOUTHWEST WINDS ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. ACROSS THE GUADALUPE AND DAVIS MOUNTAINS...WEST TO SOUTHWEST WINDS OF 35 TO 50 MPH ARE LIKELY TODAY...AND WIND GUSTS COULD REACH AS HIGH AS 65 MPH THROUGH GUADALUPE PASS THIS AFTERNOON. WHILE THESE WINDS WILL DECREASE SOMEWHAT BY SUNSET...WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE FORECAST THIS EVENING ACROSS THE DAVIS AND GUADALUPE MOUNTAINS. TXZ074-281815- /O.EXB.KMAF.HW.W.0019.060128T1200Z-060129T0000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 403 AM CST SAT JAN 28 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS AS HIGH AS 55 MPH...ARE LIKELY TODAY ACROSS THE DAVIS MOUNTAINS. THESE WINDS WILL MAKE TRAVEL HAZARDOUS FOR MOTORISTS ALONG TEXAS STATE HIGHWAYS 17...118...AND 166...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES SUCH AS TRACTOR TRAILER RIGS...CAMPERS AND VANS...AND RECREATIONAL VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ027-TXZ258-281815- /O.UPG.KMAF.HW.A.0004.060128T1200Z-060129T0000Z/ /O.EXT.KMAF.HW.W.0019.000000T0000Z-060129T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 303 AM MST SAT JAN 28 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO SOUTHWEST WINDS OF 35 TO 50 MPH...AND GUSTS TO NEAR 65 MPH...ARE LIKELY TODAY ACROSS THE GUADALUPE MOUNTAINS. THESE WINDS WILL MAKE TRAVEL HAZARDOUS FOR MOTORISTS ALONG U.S. 62/180 THROUGH GUADALUPE PASS TODAY...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES SUCH AS TRACTOR TRAILER RIGS...CAMPERS AND VANS...AND RECREATIONAL VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Jan 27, 12:56 PM MST, 1 hour 12 minutes earlier.
Area forecast discussion, Jan 27, 12:56 PM MST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
156 PM CST FRI JAN 27 2006
.SHORT TERM...
LIGHT SHOWERS CONTINUE ACROSS THE WESTERN LOW ROLLING PLAINS...
SOUTHEASTERN PERMIAN BASIN...AND THE LOWER TRANS PECOS REGION
ATTM. ACCUMULATION AMOUNTS REMAIN BELOW A TENTH OF AN INCH FOR
THE AFFECTED AREAS. EXPECTING THESE SHOWERS WILL CONTINUE TO
MOVE TO THE NORTHEAST THROUGHOUT THE REST OF THE AFTERNOON AND
DISSIPATE BY SUNSET. UPPER LEVEL MOISTURE CONTINUES TO MOVE INTO
THE AREA PER CURRENT WATER VAPOR IMAGERY.
TONIGHT...A LARGE AREA OF VERY DRY AIR WILL BEGIN TO MOVE INTO THE
REGION AND HELP REDUCE CLOUD COVER. IN ADDITION...SURFACE DEWPOINTS
WILL ALSO FALL INTO THE SINGLE DIGITS AND LOW TEENS IN THE WEST TO
THE LOWER THIRTIES IN THE EASTERN PARTS OF THE REGION BY SHORTLY
AFTER SUNRISE. AS THE UPPER LEVEL TROUGH TO THE EAST OF US MOVES
ACROSS THE AREA TONIGHT...500MB HEIGHTS WILL TIGHTEN LEADING TO
HIGHER WIND SPEEDS ACROSS THE AREA...BUT PARTICULARLY IN THE
GUADALUPE MOUNTAINS. BOTH GFS AND NAM CROSS-SECTIONS ACROSS THE
GUADALUPE MOUNTAINS INDICATE A MOUNTAIN WAVE PATTERN SETTING UP
OVERNIGHT. WITH THE GOOD AGREEMENT IN THE MODELS AND THE ADDED
FACTOR OF THE TIGHT 500MB HEIGHT GRADIENT...WE WILL ISSUE A HIGH
WIND WARNING THERE FROM 28/03Z TO 28/12Z.
THESE WINDS WILL ALSO LIMIT RADIATIONAL COOLING...THUS LOW
TEMPERATURES WILL RANGE FROM NEAR 40 IN THE WEST TO THE UPPER 40S IN
THE EASTERN PARTS OF THE REGION. AS HAS BEEN THE PATTERN THE LAST
FEW DAYS...THE GFS IS LOOKING BETTER FOR DEWPOINTS...
PRECIPITATION...AND TEMPERATURES. USED IT/S SOLUTION THROUGHOUT
TONIGHT/S GRIDS...MAKING MODIFICATIONS WHEN NECESSARY.
.LONG TERM...
A SHORTWAVE TROUGH WILL BE PASSING BY TO THE NORTH OF THE CWA ON
SATURDAY MORNING...FOLLOWED BY NORTHWEST FLOW SUNDAY...THEN WESTERLY
FLOW ALOFT THROUGH MID NEXT WEEK. THE NET RESULT WILL BE A RETURN
TO DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES. THERE IS ANOTHER
SHORTWAVE TROUGH PROGGED TO MOVE OVER THE CWA WEDNESDAY...BUT THERE
IS NOT A LOT OF AGREEMENT AMONGST MEDIUM RANGE MODELS ON THE TIMING
OR POSITION WITH THIS SYSTEM.
AS THE UPPER TROUGH PASSES SATURDAY MORNING...WINDS AT THE BASE OF
THIS TROUGH COULD BE STRONG ENOUGH FOR HIGH WINDS IN THE GUADALUPE
MOUNTAINS. HOWEVER...LATEST NAM IS INDICATING THE MOUNTAIN WAVE
SIGNATURE IN CROSS SECTIONS IS ON THE WANE BETWEEN 28/12Z TO
28/15Z. FAIRLY STRONG WESTERLY WINDS ARE STILL PROGGED OVER THE
MOUNTAINS THROUGH MUCH OF THE REST OF THE DAY THOUGH. CONSIDERING
THE UNCERTAINTY...WILL ISSUE A HIGH WIND WATCH FOR THE GUADALUPE
MOUNTAINS FOR THE DAY SATURDAY WHICH WILL ABUT A HIGH WIND WARNING
THAT WILL BE SET TO EXPIRE AT 28/12Z. WINDS OVER THE REST OF THE
CWA WILL BE FAIRLY STOUT TOO...BUT SHOULD REMAIN BELOW ADVISORY
CRITERIA AREAWIDE. ALTHOUGH A PACIFIC FRONT WILL PUSH THROUGH THE
AREA SATURDAY...TEMPERATURES WILL END UP AROUND 10 DEGREES ABOVE
NORMAL DUE TO COMPRESSIONAL WARMING/DRYING OF THE AIRMASS ON
DOWNSLOPE WINDS. THINK WE/LL SEE ENOUGH OF THIS PROCESS FOR FIRE
WEATHER CONCERNS...WHICH WILL BE COVERED BELOW.
A WEAK SURFACE RIDGE WILL SETTLE INTO THE AREA SATURDAY NIGHT...AND
ALONG WITH THE ACCOMPANYING DRY AIR...WILL ALLOW OVERNIGHT LOWS TO
DROP TO NEAR OR BELOW FWC MOS NUMBERS. SLIGHTLY WARMER TEMPERATURES
AND CONTINUED DRY CONDITIONS WILL FOLLOW SUNDAY BEFORE A FRONTAL
BOUNDARY MOVES INTO THE AREA MONDAY. THE FRONT WILL SERVE TO KNOCK
TEMPS BACK NEAR NORMAL. THE COOL OFF WILL NOT LAST VERY LONG THOUGH
AS THE PROGRESSIVE FLOW ALOFT RESULTS IN LEE TROUGHING...THE
EASTWARD PROPAGATION OF THE SURFACE HIGH OUT OF THE AREA BY
TUESDAY...AND TEMPERATURES RETURNING TO PRE/FRONTAL LEVELS. ON
WEDNESDAY AND BEYOND...MUCH WILL DEPEND ON THE TIMING...AND
LATITUDE...OF THE NEXT SHORTWAVE TROUGH. FOR NOW... HAVE TWEAKED
TEMPERATURES A LITTLE MAINLY ACCORDING TO THE LATEST GFS. WILL WAIT
FOR A BIT MORE CONSENSUS BEFORE MAKING WHOLESALE CHANGES. IT DOES
APPEAR THE DRY AND WARMER THAN NORMAL CONDITIONS WILL CONTINUE
THOUGH.
&&
.FIRE WEATHER...
AN UPPER LEVEL TROUGH WILL TRANSLATE THROUGH THE AREA TONIGHT
LEADING TO A TIGHTENING OF THE 500MB HEIGHT GRADIENT. THE STRONG
WINDS AT THE BASE OF THIS TROUGH IS RESULTING IN THE DEVELOPMENT
OF A MOUNTAIN WAVE SIGNATURE IN CROSS SECTIONS THROUGH THE
GUADALUPE MOUNTAINS. THEREFORE...A HIGH WIND WARNING WILL BE
ISSUED FOR THE GUADALUPE MOUNTAINS FROM 28/03Z TO 28/12Z. ALTHOUGH
WINDS WILL BE STRONG IN THE GUADALUPES...THINK TEMPERATURES WILL
BE COOL ENOUGH AND MOISTURE HIGH ENOUGH TO FOREGO A RED FLAG
WARNING THERE OVERNIGHT.
AFTER SUNRISE...DEWPOINTS WILL CONTINUE TO FALL AS WEST WINDS
INCREASE AREAWIDE. EXPECT MOST LOCATIONS TO BOTTOM OUT IN THE 10 TO
15 PERCENT RANGE. SINCE 20 FOOT WINDS APPEAR STRONG ENOUGH AND FIRE
DANGER WILL BE HIGH...WILL ISSUE A FIRE WEATHER WATCH FOR ALL BUT
THE PRESIDIO VALLEY AND LOWER TRANS PECOS DURING THE DAY SATURDAY.
COOLING TEMPERATURES AND WANING WINDS BY LATE AFTERNOON SHOULD
ALLEVIATE THESE CONDITIONS.
DRY CONDITIONS WILL CONTINUE SUNDAY...BUT 20 FOOT WIND SPEEDS SHOULD
BE WEAKER THAN SATURDAY/S. THEREFORE...WILL NOT ISSUE A FIRE
WEATHER WATCH FOR SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 46 69 35 70 / 10 10 0 0
CARLSBAD NM 38 69 32 72 / 0 0 0 0
DRYDEN TX 49 74 41 75 / 10 10 0 0
FORT STOCKTON TX 49 73 43 75 / 10 10 0 0
GUADALUPE PASS TX 37 61 40 63 / 0 0 0 0
HOBBS NM 39 67 31 70 / 0 0 0 0
MARFA TX 36 63 24 66 / 10 0 0 0
MIDLAND INTL AIRPORT TX 43 69 35 70 / 10 0 0 0
ODESSA TX 43 70 36 71 / 10 0 0 0
WINK TX 37 75 33 76 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 9 PM CST FRIDAY TO 6 AM CST SATURDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
FIRE WEATHER WATCH FROM 6 AM CST SATURDAY TO 6 PM CST SATURDAY
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...AND SOUTHERN LEA COUNTY.
HIGH WIND WATCH FROM 6 AM CST SATURDAY TO 6 PM CST SATURDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...FIRE WEATHER WATCH FROM 6 AM CST SATURDAY TO 6 PM CST SATURDAY
FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND AREA...
BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...
ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
AND WINKLER.
HIGH WIND WARNING FROM 9 PM CST FRIDAY TO 6 AM CST SATURDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.
HIGH WIND WATCH FROM 6 AM CST SATURDAY TO 6 PM CST SATURDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.
&&
74/67Hazardous weather outlook, Jan 27, 1:18 PM MST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 218 PM CST FRI JAN 27 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-282030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 218 PM CST FRI JAN 27 2006 /118 PM MST FRI JAN 27 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE SHOWERS THAT HAVE AFFECTED MUCH OF THE LOWER TRANS PECOS...THE EASTERN PERMIAN BASIN...AND THE WESTERN LOW ROLLING PLAINS TODAY WILL CONTINUE UNTIL SUNSET. AFTER SUNSET...AS AN UPPER LEVEL DISTURBANCE TRANSLATES THROUGH THE AREA...WINDS WILL PICK UP ACROSS THE REGION...ESPECIALLY IN THE GUADALUPE MOUNTAINS. A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS FOR TONIGHT. EXPECT STRONG WEST TO NORTHWEST WINDS FROM 35 TO 45 MPH THROUGHOUT THE NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS MAY CONTINUE IN THE GUADALUPE MOUNTAINS THROUGH THE DAY SATURDAY. IN ADDITION...VERY DRY AIR WILL MOVE INTO THE AREA BEHIND A PACIFIC COLD FRONT. TEMPERATURES WILL NOT COOL MUCH BEHIND THE FRONT...AND ALONG WITH THE DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP TO THE 10 TO 15 PERCENT RANGE AREAWIDE. THEREFORE...CONDITIONS WILL BE RIPE FOR RAPID FIRE GROWTH AND SPREAD ACROSS MOST OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 2:08 PM MST | High Wind Watch | MAF | 13 hr |
Nearby
High Wind Warnings in New Mexico, 2006High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.